Allergic reaction to capecitabine tablets

  • 1 reply
  • 9 subscribers
  • 205 views

Hi

Has anyone had an allergic reaction to capecitabine tablets. 

This has been my second attempt, the first I managed the full two week course, but then had a bad reaction resulting in me being admitted to hospital for a week on several IV drugs.

It was agreed to give it a month rest, started again on Thursday but yesterday I had another bad reaction and have had to stop them.

I am worried about not having anything else apart from phesgo. 

Has anyone had anything similar?

Thanks

Sarah x 

  • Hi  and a very warm welcome to the online community which I hope you'll find is both an informative and supportive place to be.

    I have not had these tablets but it sounds like you've been through a torrid time recently.

    As the online community is divided into different support forums I'm going to recommend that you also post this in the breast cancer forum, which I can see you've joined, so that you connect directly with others on this treatment. 

    It would be great if you could put something about your diagnosis and treatment to date into your profile as it really helps others when replying to you and also when looking for someone on a similar pathway. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"